# SDR QXEA2012102301343

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 27,626 hours, 28,643 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0229
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 11,923 hours, 12,247 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE NOSE WHEEL STEERING WOULD NOT FUNCTION, EITHER WITH TILLER OR PEDALS.  RAN THE CHECKLIST EVEN THOUGH THE CAUTION LIGHT DID NOT ILLUMINATE, BUT THE STEERING REMAINED INOPERATIVE.  REPLACED LANDING GEAR SELECTOR VALVE, GEAR SWINGS, NOSE WHEEL STEERING OPS CHECK IAW AMM TASK 32-51-00-710-801, OPS CHECK GOOD, NO FUTHER DEFECTS NOTED. RETURNED TO SERVICE.
